Global solutions of quasilinear systems of Klein-Gordon equations in 3D

Alexandru D. Ionescu, Benoit Pausader

Research output: Contribution to journalArticle

21 Scopus citations

Abstract

We prove small data global existence and scattering for quasilinear systems of Klein-Gordon equations with different speeds, in dimension three. As an application, we obtain a robust global stability result for the Euler-Maxwell equations for electrons.

Original languageEnglish (US)
Pages (from-to)2355-2431
Number of pages77
JournalJournal of the European Mathematical Society
Volume16
Issue number11
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Euler-Maxwell one-fluid system
  • Global stability and scattering
  • Quasilinear Klein-Gordon systems

Fingerprint Dive into the research topics of 'Global solutions of quasilinear systems of Klein-Gordon equations in 3D'. Together they form a unique fingerprint.

Cite this